# SDR SIMA20160421001

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,573 hours, 22,488 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140613
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP HAS DENTS ON THE LOWER INBD 2 FEET OF THE PANEL.  COMPLETED REPAIR OF LT INBD FLAP IAW EO CR-5700-157 & ERS-CR-57MR-263.  REF AML 3993408 ITEM 1.
